# SDR IPXA09155018

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BULK CARGO COMPARTMENT FLOOR PANEL DAMAGED.  FABRICATED FLOOR PANEL PER EO A300-5320-16407-C.
